MathSciNet Relay Station
MathSciNet bibliographic data
MR683759 57N10 (57S17)
Freedman, Michael; Yau, Shing Tung Homotopically trivial symmetries of Haken manifolds are toral. Topology 22 (1983), no. 2, 179–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement